# SDR SWAA2023041211515

- Difficulty date: March 1, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 65,630 hours, 38,789 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat System
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN OF #7 SLAT APPEARS TO BE CRACKED AT FASTENER HOLE SS 322.26. 8-17<[01] FABRICATED AND INSTALLED DOUBLER AND FILLER AT LEADING EDGE SLAT #7 NOSE SKIN EXTERNAL SS 322.26 MATERIAL USED 7075T6.071 AND 7075T6.063 IN AS PER B 737-700 SRM 57-42-01-2R-8 FIG 202 SHEET 2
